# SDR ARWA0010809

- Difficulty date: August 18, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N260FA
- Make and model: Lkheed 1011385114
- Aircraft serial: 193A1158
- Engine: Rroyce RB211524B402
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE VIBRATION SPIKED AT 2.8 SHUT DOWN ENGINE.  AIRCRAFT LANDED WITHOUT INCIDENT.
